RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rozhdestvenskii, Boris Leonidovich

Statistics Math-Net.Ru
Total publications: 40
Scientific articles: 36

Number of views:
This page:686
Abstract pages:6515
Full texts:3168
References:23

http://www.mathnet.ru/eng/person22234
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190059

Publications in Math-Net.Ru
1999
1. B. L. Rozhdestvenskii, “Refined theory and models of supersonic inviscid gas flow past a wedge and cone”, Zh. Vychisl. Mat. Mat. Fiz., 39:2 (1999),  289–293  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:2 (1999), 274–277
1996
2. S. G. Ponomarev, B. L. Rozhdestvenskii, M. I. Stoynov, “Navier–Stokes simulation of turbulent flows for various external conditions”, Matem. Mod., 8:10 (1996),  35–44  mathnet  zmath
1994
3. S. G. Ponomarev, B. L. Rozhdestvenskii, M. I. Stoynov, “The structure of the streamwise periodical solutions of Navier–Stokes equations for low wave numbers”, Matem. Mod., 6:5 (1994),  3–14  mathnet  mathscinet  zmath
1990
4. B. L. Rozhdestvenskii, I. N. Simakin, M. I. Stoynov, “Numerical simulation of turbulent pulsating flows in a plane channel”, Matem. Mod., 2:4 (1990),  17–27  mathnet  zmath
1989
5. B. L. Rozhdestvenskii, “A refined theory of supersonic flow about a wedge”, Matem. Mod., 1:8 (1989),  99–102  mathnet  zmath
6. B. L. Rozhdestvenskii, I. N. Simakin, M. I. Stoynov, “Investigation of the stability of a pulsating Poiseuille flow in a planar channel”, Zh. Vychisl. Mat. Mat. Fiz., 29:1 (1989),  93–103  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:1 (1989), 65–73
1988
7. S. G. Ponomarev, V. G. Priymak, B. L. Rozhdestvenskii, “Statistically stationary solutions of the Navier–Stokes equations in an annular channel. Hydrodynamic characteristics and space-time structure”, Zh. Vychisl. Mat. Mat. Fiz., 28:9 (1988),  1354–1366  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:5 (1988), 50–58
1986
8. B. L. Rozhdestvenskii, I. N. Simakin, M. I. Stoynov, “Simulation of turbulent flows in a plane channel with moving walls”, Dokl. Akad. Nauk SSSR, 291:6 (1986),  1318–1322  mathnet
9. S. G. Ponomarev, V. G. Priymak, B. L. Rozhdestvenskii, “Secondary flows of viscous fluid in annuli”, Dokl. Akad. Nauk SSSR, 291:4 (1986),  803–807  mathnet
1985
10. B. L. Rozhdestvenskii, I. N. Simakin, “Modelling turbulent flows in a plane channel”, Zh. Vychisl. Mat. Mat. Fiz., 25:1 (1985),  96–121  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 25:1 (1985), 63–78
1983
11. B. L. Rozhdestvenskii, I. N. Simakin, “Two- and three-dimensional secondary flows in a plane channel and their connection and comparison with turbulent flows”, Dokl. Akad. Nauk SSSR, 273:3 (1983),  553–558  mathnet  zmath
1982
12. B. L. Rozhdestvenskii, I. N. Simakin, “Nonstationary secondary flows in a plane channel and the stability of Poiseuille flow against finite perturbations”, Dokl. Akad. Nauk SSSR, 266:6 (1982),  1337–1340  mathnet  zmath
1981
13. Yu. L. Levitan, B. D. Moiseenko, V. G. Priymak, B. L. Rozhdestvenskii, V. K. Sidorova, “Methods for the numerical modelling of turbulent flows of a fluid in a channel”, Zh. Vychisl. Mat. Mat. Fiz., 21:3 (1981),  737–747  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 21:3 (1981), 208–219
1980
14. G. A. Ruev, B. L. Rozhdestvenskii, V. M. Fomin, N. N. Yanenko, “Conservation laws for systems of equations for two-phase media”, Dokl. Akad. Nauk SSSR, 254:2 (1980),  289–293  mathnet  mathscinet  zmath
1978
15. Yu. L. Levitan, B. D. Moiseenko, B. L. Rozhdestvenskii, V. K. Sidorova, “Spectra of plane Poiseuille flow and the problem of the solution of Navier–Stokes equations in the case of large Reynolds numbers”, Zh. Vychisl. Mat. Mat. Fiz., 18:1 (1978),  252–258  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 18:1 (1978), 247–253
1974
16. B. D. Moiseenko, B. L. Rozhdestvenskii, V. K. Sidorova, “Spectral characteristics of difference schemes, and conditions for the numerical simulation of limiting flow regimes of a viscous fluid”, Zh. Vychisl. Mat. Mat. Fiz., 14:6 (1974),  1499–1515  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 14:6 (1974), 124–139
1973
17. B. L. Rozhdestvenskii, “Applicability of difference methods in solving the Navier–Stokes equation for large values of the Reynolds number”, Dokl. Akad. Nauk SSSR, 211:2 (1973),  308–311  mathnet  mathscinet  zmath
1972
18. V. Ya. Gol'din, N. N. Kalitkin, Yu. L. Levitan, B. L. Rozhdestvenskii, “Calculation of two-dimensional flow from detonations”, Zh. Vychisl. Mat. Mat. Fiz., 12:6 (1972),  1606–1611  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 12:6 (1972), 310–318
1970
19. B. D. Moiseenko, B. L. Rozhdestvenskii, “The numerical solution of the stationary equations of hydrodynamics with tangential discontinuities”, Zh. Vychisl. Mat. Mat. Fiz., 10:2 (1970),  499–505  mathnet; U.S.S.R. Comput. Math. Math. Phys., 10:2 (1970), 308–317
1968
20. A. D. Sidorenko, B. L. Rozhdestvenskii, “A problem with contact discontinuity”, Zh. Vychisl. Mat. Mat. Fiz., 8:6 (1968),  1352–1359  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 8:6 (1968), 226–236
1967
21. B. L. Rozhdestvenskii, A. D. Sidorenko, “Impossibility of the “gradient catastrophe” for slightly non-linear systems”, Zh. Vychisl. Mat. Mat. Fiz., 7:5 (1967),  1176–1179  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 7:5 (1967), 282–287
1965
22. N. N. Kuznetsov, B. L. Rozhdestvenskii, “On the construction of a generalized solution of the Cauchy problem for a quasi-linear equation”, Uspekhi Mat. Nauk, 20:1(121) (1965),  209–212  mathnet  mathscinet
1963
23. B. L. Rozhdestvenskii, “The construction of discontinuous solutions of systems of quasi-linear equations. II”, Zh. Vychisl. Mat. Mat. Fiz., 3:1 (1963),  79–98  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 3:1 (1963), 99–125
1962
24. B. L. Rozhdestvenskii, “A construction of discontinuous solutions of a system of two quasi-linear equations”, Dokl. Akad. Nauk SSSR, 144:1 (1962),  58–61  mathnet  mathscinet  zmath
25. B. L. Rozhdestvenskii, “A system of quasi-linear equations in the theory of surfaces”, Dokl. Akad. Nauk SSSR, 143:1 (1962),  50–52  mathnet  mathscinet  zmath
26. B. L. Rozhdestvenskii, “The construction of discontinuous solutions of systems of quasi-linear equations. Part 1”, Zh. Vychisl. Mat. Mat. Fiz., 2:6 (1962),  1019–1043  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 2:6 (1963), 1213–1246
1961
27. B. L. Rozhdestvenskii, “A new method of solution of the Cauchy problem in the large for quasi-linear equations”, Dokl. Akad. Nauk SSSR, 138:2 (1961),  309–312  mathnet  mathscinet  zmath
28. B. L. Rozhdestvenskii, “Derivation of a generalized solution of the Cauchy problem for a system of quasilinear equations with many variables”, Zh. Vychisl. Mat. Mat. Fiz., 1:6 (1961),  1112–1117  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 1:4 (1962), 1292–1296
29. N. N. Kuznetsov, B. L. Rozhdestvenskii, “The solution of Cauchy's problem for a system of quasi-linear equations in many independent variables”, Zh. Vychisl. Mat. Mat. Fiz., 1:2 (1961),  217–223  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 1:2 (1962), 241–248
1960
30. B. L. Rozhdestvenskii, “Discontinuous solutions of hyperbolic systems of quasilinear equations”, Uspekhi Mat. Nauk, 15:6(96) (1960),  59–117  mathnet  mathscinet  zmath; Russian Math. Surveys, 15:5 (1960), 53–111
1959
31. B. L. Rozhdestvenskii, “Conservativeness of systems of quasi-linear equations”, Uspekhi Mat. Nauk, 14:2(86) (1959),  217–218  mathnet  mathscinet  zmath
32. N. N. Kuznetsov, B. L. Rozhdestvenskii, “Construction of the generalized solution of the Cauchy problem for a quasi-linear equation”, Uspekhi Mat. Nauk, 14:2(86) (1959),  211–215  mathnet  mathscinet  zmath
33. B. L. Rozhdestvenskii, “Discontinuities of solutions of quasi-linear equations”, Mat. Sb. (N.S.), 47(89):4 (1959),  485–494  mathnet  mathscinet  zmath
1958
34. B. L. Rozhdestvenskii, “On the uniqueness of the generalized solution of Cauchy’s problem for systems of quasilinear hyperbolic equations”, Dokl. Akad. Nauk SSSR, 122:5 (1958),  762–765  mathnet  mathscinet  zmath
35. B. L. Rozhdestvenskii, “On the Cauchy problem for quasilinear equations”, Dokl. Akad. Nauk SSSR, 122:4 (1958),  551–554  mathnet  mathscinet  zmath
1957
36. B. L. Rozhdestvenskii, “On systems of quasi linear equations”, Dokl. Akad. Nauk SSSR, 115:3 (1957),  454–457  mathnet  mathscinet  zmath

1996
37. A. A. Samarskii, V. Ya. Gol'din, B. L. Rozhdestvenskii, N. N. Kalitkin, “Sobol' Il'ya Meerovich (on the occasion of his seventieth birthday)”, Matem. Mod., 8:12 (1996),  125–127  mathnet  mathscinet
1995
38. A. A. Samarskii, V. Ya. Gol'din, B. N. Chetverushkin, V. F. Tishkin, E. I. Levanov, B. L. Rozhdestvenskii, “The 60th anniversary of Nikolaj Nikolaevich Kalitkin”, Matem. Mod., 7:11 (1995),  126–127  mathnet  mathscinet  zmath
1994
39. A. A. Samarskii, B. L. Rozhdestvenskii, N. N. Kalitkin, B. N. Chetverushkin, “The 70th anniversary of Vladimir Yakovlevich Gol'din”, Matem. Mod., 6:7 (1994),  116–118  mathnet  mathscinet  zmath
1984
40. V. G. Dulov, S. P. Novikov, L. V. Ovsyannikov, B. L. Rozhdestvenskii, A. A. Samarskii, Yu. I. Shokin, “Nikolai Nikolaevich Yanenko (obituary)”, Uspekhi Mat. Nauk, 39:4(238) (1984),  85–94  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:4 (1984), 99–110  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020